# SDR IPXA2020060556182

- Difficulty date: May 20, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 2C RT WING FIXED LE BEADED DOUBLER IS CRACKED BETWEEN STA XOS.= 772.85 TO 768.27.  REPAIRED CRACKED RT WING FIXED LE BEADED DOUBLER BETWEEN STA XOS.= 772.85 TO 768.27 IAW SRM 57-40-02 REPAIR 15 FIG 205.  (MAJOR)
